# SDR DALA2015110106613

- Difficulty date: October 31, 2015
- Submitted: November 1, 2015
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 38,229 hours, 25,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK, BP-119, INOPERATIVE.  REPLACED THE BATTERY PACK.
